13-06-2018 06:36 PM - edited 13-06-2018 06:58 PM
I need help
I am freaking out
I have a huge headache
I feel dizzy and lightheaded
I can't remember if I took my tablet
What do I do
13-06-2018 07:02 PM
It sounds like you are going through something very challenging. Could you help us on the forums understand what is happening for you right now?
13-06-2018 09:37 PM
13-06-2018 11:15 PM - edited 13-06-2018 11:17 PM
Good to hear that you're feeling more settled now @BabyDragon. You sounded distressed earlier and I was concerned for you.
I'm off to bed now. So ... good night. Hope you get some restive sleep and feel better again in the morning. Where do you keep your tablets? Try somewhere prominent where you can't avoid them.. Hopefully you can avoid the same thing happening again that way.
14-06-2018 01:36 PM
Yes it can be a double whammy when we are unsure or forget meds ..
Take extra care
Glad you could reach out.
If you need urgent assistance, see Need help now
For mental health information, guidance and referrals, see the SANE Help Centre
SANE Forums is published by SANE Australia with funding from the Australian Government Department of Health
SANE Australia ABN 92006533606
PO Box 226 South Melbourne 3205 Australia
Mental Health Support Line
1300 794 991
Anxiety Disorders Support Line
1300 794 992
5 days a week
9.00 - 5.00pm
Level 5, 80 William St
Woolloomooloo NSW 2011
(02) 9339 6000
(02) 9332 0218
(02) 9332 0241
(02) 9339 6006
WayAhead is an ACNC registered Australian Charity and is endorsed by the Quality Improvement Council.